Follow
Jason Brown
Jason Brown
Professor of Mathematics and Statistisc, Dalhousie University
Verified email at mathstat.dal.ca
Title
Cited by
Cited by
Year
Roots of independence polynomials of well covered graphs
JI Brown, K Dilcher, RJ Nowakowski
Journal of Algebraic Combinatorics 11, 197-210, 2000
1082000
On the location of roots of independence polynomials
JI Brown, CA Hickman, RJ Nowakowski
Journal of Algebraic Combinatorics 19, 273-282, 2004
1022004
Roots of the reliability polynomials
JI Brown, CJ Colbourn
SIAM Journal on Discrete Mathematics 5 (4), 571-585, 1992
1011992
On generalized graph colorings
JI Brown, DG Corneil
Journal of Graph Theory 11 (1), 87-99, 1987
761987
Bounding the roots of independence polynomials
JI Brown, RJ Nowakowski
Ars Combinatoria 58, 113-120, 2001
592001
On the roots of domination polynomials
JI Brown, J Tufts
Graphs and Combinatorics 30 (3), 527-547, 2014
552014
Network transformations and bounding network reliability
JI Brown, CJ Colbourn, JS Devitt
Networks 23 (1), 1-17, 1993
551993
On the chromatic roots of generalized theta graphs
JI Brown, C Hickman, AD Sokal, DG Wagner
Journal of Combinatorial Theory, Series B 83 (2), 272-297, 2001
522001
The inducibility of complete bipartite graphs
JI Brown, A Sidorenko
Journal of Graph Theory 18 (6), 629-645, 1994
521994
On chromatic roots of large subdivisions of graphs
JI Brown, CA Hickman
Discrete mathematics 242 (1-3), 17-30, 2002
432002
The complexity of generalized graph colorings
JI Brown
Discrete Applied Mathematics 69 (3), 257-270, 1996
421996
Average independence polynomials
JI Brown, RJ Nowakowski
Journal of Combinatorial Theory, Series B 93 (2), 313-318, 2005
402005
The neighbourhood polynomial of a graph.
JI Brown, RJ Nowakowski
Australas. J Comb. 42, 55-68, 2008
362008
The independence fractal of a graph
JI Brown, CA Hickman, RJ Nowakowski
Journal of Combinatorial Theory, Series B 87 (2), 209-230, 2003
362003
Independence polynomials of circulants with an application to music
J Brown, R Hoshino
Discrete Mathematics 309 (8), 2292-2304, 2009
352009
Network reliability: Heading out on the highway
JI Brown, CJ Colbourn, D Cox, C Graves, L Mol
Networks 77 (1), 146-160, 2021
322021
On the roots of all-terminal reliability polynomials
J Brown, L Mol
Discrete Mathematics 340 (6), 1287-1299, 2017
322017
Nonexistence of optimal graphs for all terminal reliability
JI Brown, D Cox
Networks 63 (2), 146-153, 2014
322014
Well-covered circulant graphs
J Brown, R Hoshino
Discrete Mathematics 311 (4), 244-251, 2011
312011
The ultimate categorical independence ratio of a graph
JI Brown, RJ Nowakowski, D Rall
SIAM Journal on Discrete Mathematics 9 (2), 290-300, 1996
311996
The system can't perform the operation now. Try again later.
Articles 1–20